# SDR 9901152702

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8877Z
- Make and model: Boeing 727225
- Aircraft serial: 21450
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL240, AUTO PRESSURIZATION FAILED TO MAINTAIN CABIN ALTITUDE.  MANUAL CONTROL WAS SELECTED AND A DESCENT WAS INITIATED.  AT APPROXIMATELY 15,000 FT CABIN ALTITUDE, THE WARNING HORN SOUNDED AND OXYGEN MASKS WERE DEPLOYED.  FLIGHT DESCENDED TO 11,000 FT AND CONTINUED TO PHX LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE CAIBN CONTROLLER AND CONTROL PANEL.  PRESSURIZATION CHECKED OK.
